General Letters in Mathematics

Volume 5 - Issue 1 (3) | PP: 15 - 23 Language : English
DOI : https://doi.org/10.31559/glm2018.5.1.3
474
31

Normal Subgroups and Quotient Groups in β-α-topological Group

Hariwan Z. Ibrahim ,
Alias B. Khalaf
Received Date Revised Date Accepted Date Publication Date
6/12/2018 30/12/2018 15/1/2019 14/2/2019
Abstract
In this paper, we studied the subgroup in β-α-topological group and several basic theorems are introduced. From normal subgroups, the study naturally follows to quotient groups, which are decomposition spaces topologically. The quotient group space of β-α-topological groups defined with the quotient topology. Also, the definition and some basic results of isomorphism are presented.


How To Cite This Article
Ibrahim , H. Z. & Khalaf , A. B. (2019). Normal Subgroups and Quotient Groups in β-α-topological Group . General Letters in Mathematics, 5 (1), 15-23, 10.31559/glm2018.5.1.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.